Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Wolfen

Slowing down on Menocycline

I've been on minocycline for almost a year now, but my doctor has kept me on it. I've been using Tazorac .005% cream with it for about a month, and now my face is getting really oily and red. Well my question is how do you ween yourself off minocycline without having any severe reactions? Been in school for 4 weeks, so its really annoying to have a severe red face with a white body.

Share this post


Link to post
Share on other sites

Minocycline is useless when it comes to treating acne and it can cause auto immune disorder side effects. To make it worse, your acne will most likely return after a few months once you stop taking this drug. Maybe you will like to consider Doxycycline if you really can't live without anbiotic. Anyway, all I can tell you is, all forms of antibiotics help only for a while. It is not a permanent cure.

Edited by Max-

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×